Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Fever, calpol, running nose and cough, itching in ears

Hi, Saturday night I was feeling feverish and had a crocin , Sunday I checked my temperature ( mouth ) morning it was 37.8 and evening it went up 38. I took calpol and slept. Now when I woke up this morning I checked my temperature and it s 37 however I have got running nose and a sudden cough which was not there yesterday. I guess it s dry cough because I am just coughing and don t feel anything coming out. I feel itching in my ears. Please help.
Asked On : Thu, 3 May 2012
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are suggestive of a minor viral infection of the upper respiratory tract. Most of the times symptoms improve on taking supportive treatment like plenty of fluids, steam inhalation, vitamin C supplements, anti allergics, etc. In case symptoms persist, you need to consult a physician for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 3 May 2012
I find this answer helpful
  User's Response
Your fever which subsided with those medicines is most probably due to viral infection.
Your running nose, dry cough and itchy ears appear to be due to allergy. This is most probably due to allergen in air entered through the nose. Anyway difficult to say what could it be.
As these symptoms are only from today morning, you can wait and see. If it gradually subsides nothing need be done.
If they increase, you may need to take an antihistamine and/or nasal steroid spray.
If your nasal discharge turns yellow and/or with cough you get yellow phlegm (mucus) which means secondarily infected by microbes, you may need to have a course of antibiotic. For these you may consult a GP/ENT specialist.
Wish you good health
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor